MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh
Catalog Number 5955680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/24/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with periumbilical ventral hernia thereby underwent laparoscopic repair with the implant of ventrio st mesh (device 1).Per op notes, "a ventrio st mesh (device 1) was placed into the abdominal cavity, secured over the hernia defect and umbilicus with the tacks." on (b)(6) 2015 - patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with the removal of mesh (device 1) and implant of ventralight st mesh using echo ps (device 2).Per op notes, "a lot of omental adhesions to previous mesh that was removed.There was herniation around the peripheral edge of mesh; the previous mesh (device 1) was removed.A ventralight st mesh using echo ps (device 2) was placed to the abdominal cavity using sutures." on (b)(6) 2016 - patient had abdominal wall defect thereby underwent abdominal wall reconstruction with bilateral myofascial flaps.Per op notes, "the anterior abdominal wall fascia was encountered.The mesh removal would carry the excessive morbidity for the patient.Therefore, the previously placed mesh (device 2) was left in place.A biologic mesh was then placed.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2014) is considered to be a best estimate.This emdr represents the ventralight st mesh using echo ps (device 2).An additional supplemental emdr was submitted to represent the ventrio st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST w/ Echo
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50114027
Report Number1213643-2026-01002
Device Sequence Number15962644
Product Code FTL
UDI-Device Identifier00801741031755
UDI-Public(01)00801741031755(17)160828(10)HUYG1605
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Catalogue Number5955680
Device Lot NumberHUYG1605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale